Alert archive / Oklahoma / River Flood Warnings in 2007
River Flood Warning 13, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Aug 19, 2007, 9:02 AM CDT for Kingfisher County, Oklahoma. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Aug 19, 2007, 9:02 AM CDT (14:02 UTC)
- Expired
- Aug 19, 2007, 7:05 PM CDT
- In force
- 10 hr
- Issued by
- NWS Norman, OK
- Flood severity
- Major
County Kingfisher County, OK
The radar
The Vance AFB radar (KVNX), 90 km from the middle of the area, began a volume at 14:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kingfisher Creek at Kingfisher (KNGO2).
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KOUN 191402 FLWOUN FLOOD WARNING NATIONAL WEATHER SERVICE NORMAN OK 902 AM CDT SUN AUG 19 2007 OKC073-200202- /O.NEW.KOUN.FL.W.0013.070819T1402Z-070820T1346Z/ /KNGO2.3.ER.070819T1330Z.070820T0000Z.070820T0746Z.NR/ 902 AM CDT SUN AUG 19 2007 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * FLOOD WARNING FOR THE KINGFISHER CREEK NEAR KINGFISHER. * UNTIL MONDAY MORNING. * AT 8:30 AM SUNDAY THE STAGE WAS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE KINGFISHER CREEK WILL CONTINUE RISING AND CREST NEAR 27.9 FEET SUNDAY EVENING. THE KINGFISHER CREEK WILL FALL BELOW FLOOD STAGE EARLY MONDAY MORNING. * IMPACT...AT 28 FEET...VERY SWIFT WATER AVERAGING 8 FEET IN DEPTH CLOSES STATE HIGHWAY 33 WEST AND U.S. HIGHWAY 81 NORTH OF KINGFISHER. MORE THAN 50 CITY BLOCKS ARE FLOODED. DEPTHS IN TOWN AVERAGE 4 FEET MORE THAN IN THE FLOOD OF MAY 1982...WHICH REACHED 150 HOMES...35 BUSINESSES AND 5 PUBLIC BUILDINGS. RURAL AREAS MAY SUFFER DEPTHS UP TO 9 FEET...BEGINNING WEST OF KINGFISHER HOURS BEFORE...THEN SPREADING DOWNSTREAM TO THE CIMARRON RIVER. PEOPLE IN FLOOD PRONE AREAS SHOULD ACT NOW TO EVACUATE AND MOVE TO HIGHER GROUND. DO NOT ENTER ALREADY FLOODED AREAS OR ATTEMPT TO CROSS ROADWAYS COVERED BY HIGH WATER. STAY TUNED FOR FURTHER INFORMATION BY LISTENING TO WEATHER RADIO OR LOCAL MEDIA SOURCES. $$ OKC073-200202- /O.NEW.KOUN.FL.W.0014.070819T1402Z-070820T1349Z/ /KNRO2.3.ER.070819T1330Z.070819T1800Z.070820T0749Z.NR/ 902 AM CDT SUN AUG 19 2007 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * FLOOD WARNING FOR THE UNCLE JOHN CREEK AT KINGFISHER. * UNTIL MONDAY MORNING. * AT 8:30 AM SUNDAY THE STAGE WAS 21.0 FEET. * MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE UNCLE JOHN CREEK WILL CONTINUE RISING AND CREST NEAR 26.0 FEET EARLY SUNDAY AFTERNOON. THE UNCLE JOHN CREEK WILL FALL BELOW FLOOD STAGE EARLY MONDAY MORNING. * IMPACT...AT 26 FEET...FLOOD DEPTHS UP TO 5 FEET DEPTHS DAMAGE LOW-LYING RESIDENTIAL AREAS IN NORTHEAST PORTIONS OF KINGFISHER... UPSTREAM FROM THE CONFLUENCE WITH KINGFISHER CREEK. EXPECT SIMILAR OVERFLOWS TO CROPLANDS AND PASTURES UPSTREAM AND SOUTHEAST OF KINGFISHER. FLOOD LEVELS EXCEED THOSE DURING THE MAY 1993 FLOOD... AND WILL BE SIMILAR TO LEVELS SEEN DURING THE SEPTEMBER 1965 FLOOD ON UNCLE JOHN CREEK. PEOPLE IN FLOOD PRONE AREAS SHOULD ACT NOW TO EVACUATE AND MOVE TO HIGHER GROUND. DO NOT ENTER ALREADY FLOODED AREAS OR ATTEMPT TO CROSS ROADWAYS COVERED BY HIGH WATER. STAY TUNED FOR FURTHER INFORMATION BY LISTENING TO WEATHER RADIO OR LOCAL MEDIA SOURCES. $$
3 follow-up statements
000 WGUS84 KOUN 192205 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 505 PM CDT SUN AUG 19 2007 OKC073-200605- /O.EXT.KOUN.FL.W.0013.000000T0000Z-070820T1241Z/ /KNGO2.3.ER.070819T1330Z.070820T0000Z.070820T0641Z.NO/ 505 PM CDT SUN AUG 19 2007 THE FLOOD WARNING CONTINUES FOR THE KINGFISHER CREEK NEAR KINGFISHER. * UNTIL MONDAY MORNING. * AT 4:00 PM SUNDAY THE STAGE WAS ESTIMATED AT 25.0 FEET. * MAJOR FLOODING IS OCCURRING. * FLOOD STAGE IS 20.0 FEET. * FORECAST...KINGFISHER CREEK IS CURRENTLY NEAR CREST AND WILL BEGIN FALLING BY SUNDAY EVENING. KINGFISHER CREEK WILL FALL BELOW FLOOD STAGE EARLY MONDAY MORNING. * IMPACT...AT 25 FEET...SWIFT WATER AVERAGING 5 FEET IN DEPTH CLOSES STATE HIGHWAY 33 WEST AND U.S. HIGHWAY 81 NORTH OF KINGFISHER. ABOUT 50 CITY BLOCKS ARE AFFECTED. THE LESSER FLOOD OF MAY 1982 AFFECTED 150 HOMES...35 BUSINESSES...AND 5 PUBLIC BUILDINGS. RURAL AREAS MAY SUFFER DEPTHS UP TO 6 FEET...BEGINNING WEST OF KINGFISHER HOURS BEFORE...THEN SPREADING DOWNSTREAM TO THE CIMARRON RIVER. * FLOOD HISTORY...THIS CREST COMPARES TO THE PREVIOUS CREST STAGE OF 23.5 FEET ON MARCH 5 2004. $$ OKC073-200605- /O.EXT.KOUN.FL.W.0014.000000T0000Z-070820T1516Z/ /KNRO2.1.ER.070819T1330Z.070820T0000Z.070820T0916Z.NR/ 505 PM CDT SUN AUG 19 2007 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE UNCLE JOHN CREEK AT KINGFISHER. * UNTIL MONDAY MORNING. * AT 4:00 PM SUNDAY THE STAGE WAS ESTIMATED AT 24.0 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 21.0 FEET. * FORECAST...UNCLE JOHN CREEK IS CURRENTLY NEAR CREST AND WILL BEGIN FALLING BY SUNDAY EVENING. UNCLE JOHN CREEK WILL FALL BELOW FLOOD STAGE EARLY MONDAY MORNING. * IMPACT...AT 24 FEET...FLOOD DEPTHS UP TO 3 FEET DEPTHS AFFECT LOW-LYING RESIDENTIAL AREAS IN NORTHEAST PORTIONS OF KINGFISHER... UPSTREAM FROM THE CONFLUENCE WITH KINGFISHER CREEK. EXPECT SIMILAR OVERFLOWS TO CROPLANDS AND PASTURES UPSTREAM AND SOUTHEAST OF KINGFISHER. FLOOD LEVELS EXCEED THOSE DURING THE MAY 1993 FLOOD ON UNCLE JOHN CREEK. $$
000 WGUS84 KOUN 200233 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 933 PM CDT SUN AUG 19 2007 OKC073-201033- /O.EXT.KOUN.FL.W.0013.000000T0000Z-070820T1127Z/ /KNGO2.3.ER.070819T1330Z.070819T2100Z.070820T0527Z.NO/ 933 PM CDT SUN AUG 19 2007 THE FLOOD WARNING CONTINUES FOR THE KINGFISHER CREEK NEAR KINGFISHER. * UNTIL MONDAY MORNING. * AT 7:00 PM SUNDAY THE STAGE WAS ESTIMATED AT 24.0 FEET. * MAJOR FLOODING IS OCCURRING. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE KINGFISHER CREEK HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MID MONDAY MORNING. $$ OKC073-200940- /O.EXT.KOUN.FL.W.0014.000000T0000Z-070820T0940Z/ /KNRO2.1.ER.070819T1330Z.070819T2100Z.070820T0340Z.NO/ 933 PM CDT SUN AUG 19 2007 THE FLOOD WARNING CONTINUES FOR THE UNCLE JOHN CREEK AT KINGFISHER. * UNTIL LATE SUNDAY EVENING. * AT 8:00 PM SUNDAY THE STAGE WAS 21.8 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE UNCLE JOHN CREEK HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE SUNDAY EVENING. $$
000 WGUS84 KOUN 200848 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 348 AM CDT MON AUG 20 2007 OKC073-200948- /O.EXT.KOUN.FL.W.0013.000000T0000Z-070820T0005Z/ /KNGO2.3.ER.070819T1330Z.070819T2100Z.070819T1805Z.NO/ 348 AM CDT MON AUG 20 2007 THE FLOOD WARNING CONTINUES FOR THE KINGFISHER CREEK NEAR KINGFISHER. * UNTIL EARLY THIS MORNING. * AT 1:00 AM MONDAY THE STAGE WAS ESTIMATED TO BE 20.5 FEET. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE KINGFISHER CREEK CRESTED NEAR 25 FEET ON SUNDAY AND HAS BEEN FALLING SINCE. IT IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY THIS MORNING. THIS WILL BE THE LAST STATEMENT ISSUED FOR KINGFISHER CREEK FOR THIS EVENT. $$ CJS
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Aug 19, 4:51 AM CDT, 4 hours 11 minutes earlier.
Area forecast discussion, Aug 19, 4:51 AM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
451 AM CDT SUN AUG 19 2007
.DISCUSSION...
A MOST INTERESTING NIGHT. TROPICAL DEPRESSION ERIN SEEMED TO HAVE REGAINED
STRENGTH DURING THE EARLY MORNING HOURS AND HAS PRODUCED STRONG
WINDS AND TORRENTIAL RAINS. EVOLUTION OF AN EYE-STRUCTURE HAS BEEN
RATHER IMPRESSIVE WITH VERY HEAVY RAINS AND HIGH WINDS OCCURRING
NEAR IT. WE WILL CONTINUE THE FLASH FLOOD WATCH THROUGH THE
MORNING HOURS BUT WILL EXTEND IT A LITTLE FARTHER EAST AND NORTH
WHILE REMOVING SOME OF THE WESTERN COUNTIES. ERIN IS EXPECTED TO
CONTINUE TO TRACK EAST NORTHEAST THROUGH THE MORNING WITH THE
HEAVY RAINS DIMINISHING FROM THE WEST. DEPENDING ON HOW QUICKLY
THE SYSTEM MOVES EAST... THE FLASH FLOOD WATCH MAY NEED TO BE
EXTENDED INTO THE AFTERNOON FOR SOME LOCATIONS. AFTER TONIGHT...
RAIN CHANCES SHOULD FALL OFF SIGNIFICANTLY WITH GENERALLY DRY
WEATHER EXPECTED FOR SEVERAL DAYS. WILL MAKE FEW CHANGES TO THE
EXTENDED PERIODS ATTM.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 86 73 91 73 / 100 30 10 10
HOBART OK 86 74 93 73 / 50 20 10 10
WICHITA FALLS TX 88 76 93 73 / 60 20 10 10
GAGE OK 89 72 95 71 / 30 10 10 10
PONCA CITY OK 87 75 92 75 / 70 40 10 10
DURANT OK 92 73 92 73 / 40 20 10 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR OKZ012-013-017>020-
023>032-037>042-044>046.
WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR OKZ015>019-022>025-
027>029-035-037>040-044-045.
TX...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR TXZ086-089-090.
&&
26/32Hazardous weather outlook, Aug 19, 7:00 AM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
700 AM CDT SUN AUG 19 2007
OKZ004>048-050>052-TXZ083>090-191700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
700 AM CDT SUN AUG 19 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL OCCUR ACROSS PARTS OF CENTRAL... SOUTH CENTRAL
AND SOUTHEAST OKLAHOMA TODAY. ISOLATED SEVERE STORMS WILL BE
POSSIBLE.
DISCUSSION...
WIDESPREAD RAIN AND SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE
ACROSS CENTRAL AND EASTERN OKLAHOMA... MAINLY EAST OF A FAIRVIEW...
TO LAWTON... TO WALTERS LINE. THE RAIN WAS ASSOCIATED WITH TROPICAL
DEPRESSION ERIN... WHICH WAS LOCATED OVER CENTRAL OKLAHOMA EARLY
THIS MORNING. THE TROPICAL SYSTEM WILL CONTINUE TO MOVE SLOWLY EAST
TODAY. AS IT DOES SO... THE SHOWER AND THUNDERSTORM ACTIVITY WILL
GRADUALLY DIMINISH FROM THE WEST. DUE TO STRONG WIND SHEAR
ASSOCIATED WITH ERIN AND SUFFICIENT INSTABILITY... ISOLATED SEVERE
STORMS WILL BE POSSIBLE TODAY MAINLY ACROSS PARTS OF CENTRAL AND
SOUTHEAST OKLAHOMA. WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE...
ALONG WITH BRIEF... ISOLATED TORNADOS. TORRENTIAL RAINFALL WILL ALSO
OCCUR MAINLY TO THE EAST AND SOUTH OF THE CENTER OF THE CIRCULATION.
FLOODING WILL BE A CONCERN GIVEN THE VERY EFFICIENT RAIN PRODUCING
SHOWERS IN THE TROPICAL AIRMASS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY AUG 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...40 PERCENT.
OTHER HAZARDOUS WEATHER...
VERY HEAVY TO EXCESSIVE RAINFALL WILL CONTINUE TO BE A THREAT ACROSS
MAINLY CENTRAL... SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. FOR
ADDITIONAL INFORMATION SEE THE FLASH FLOOD WATCH PRODUCT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE BEGINNING THURSDAY
AND CONTINUING INTO NEXT WEEKEND.
OTHER HAZARDOUS WEATHER...
VERY WARM AND HUMID CONDITIONS ARE EXPECTED TO RETURN TO THE AREA
LATER THIS WEEK. HEAT INDEX READINGS WILL ONCE AGAIN REACH THE 100
TO 105 RANGE OVER PORTIONS OF OKLAHOMA AND NORTH TEXAS TUESDAY AND
WEDNESDAY.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.
CJSIn the hours before
Local storm report, Aug 19, 5:41 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
541 AM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM FLASH FLOOD OKLAHOMA CITY 35.47N 97.51W
08/19/2007 OKLAHOMA OK BROADCAST MEDIA
SEVERAL FEET OF WATER AT NW 36TH AND BROADWAY. FOUR CARS
STRANDED.
&&
EMSpecial weather statement, Aug 19, 6:22 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 622 AM CDT SUN AUG 19 2007 OKZ019-020-191200- LOGAN OK-PAYNE OK- 622 AM CDT SUN AUG 19 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOGAN AND PAYNE COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM CRESCENT TO 10 MILES SOUTH OF MERIDIAN AT 622 AM CDT...MOVING NORTHEAST AT 10 MPH. LOCAL WINDS AROUND 50 MPH ARE LIKELY. PEOPLE IN LOGAN AND PAYNE COUNTIES...INCLUDING THE CITIES OF GUTHRIE AND STILLWATER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. ..SPEG.
Special weather statement, Aug 19, 6:39 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 639 AM CDT SUN AUG 19 2007 OKZ029-030-191200- POTTAWATOMIE OK-CLEVELAND OK- 639 AM CDT SUN AUG 19 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND AND POTTAWATOMIE COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF LAKE THUNDERBIRD AT 639 AM CDT...MOVING NORTHEAST AT 25 MPH. WINDS AROUND 50 MPH ARE LIKELY. PEOPLE IN CLEVELAND AND POTTAWATOMIE COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. ..SPEG.
Local storm report, Aug 19, 6:44 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
644 AM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 AM FLASH FLOOD YUKON 35.51N 97.75W
08/19/2007 CANADIAN OK EMERGENCY MNGR
HIGHWAYS 4 AND 92 CLOSED DUE TO FLOODING.
0630 AM FLASH FLOOD NORMAN 35.22N 97.44W
08/19/2007 CLEVELAND OK EMERGENCY MNGR
HOMES FLOODED ON LAHOMA STREET. NUMEROUS ROADS IN NORMAN
FLOODED.
&&Special weather statement, Aug 19, 7:10 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 710 AM CDT SUN AUG 19 2007 OKZ018-019-024-025-191300- LOGAN OK-KINGFISHER OK-CANADIAN OK-OKLAHOMA OK- 710 AM CDT SUN AUG 19 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...KINGFISHER... LOGAN AND OKLAHOMA COUNTIES. THE CENTER OF TROPICAL DEPRESSION ERIN IS LOCATED OVER FAR NORTHWESTERN OKLAHOMA CITY AT 710 AM. WINDS OF 40 TO 50 MPH WILL BE POSSIBLE IN LOCALIZED AREAS WITH THE SHOWERS AND STORMS ASSOCIATED WITH THE TROPICAL DEPRESSION. THE SYSTEM IS MOVING EAST AT 15 MPH. PEOPLE IN CANADIAN...KINGFISHER...LOGAN AND OKLAHOMA COUNTIES... INCLUDING THE CITIES OF DEL CITY...EDMOND...GUTHRIE...MIDWEST CITY AND OKLAHOMA CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. ..SPEG.
Special weather statement, Aug 19, 8:34 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 834 AM CDT SUN AUG 19 2007 OKZ029-030-191400- POTTAWATOMIE OK-CLEVELAND OK- 834 AM CDT SUN AUG 19 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND AND POTTAWATOMIE COUNTIES. A STRONG THUNDERSTORM WAS LOCATED OVER LAKE THUNDERBIRD AT 834 AM CDT...MOVING EAST AT 20 MPH. WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN CLEVELAND AND POTTAWATOMIE COUNTIES...INCLUDING THE CITY OF NORMAN...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. ..SPEG.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 7:38 PM CDT | Tornado Warning | OUN | Cotton | 37 min |
| Aug 18, 8:18 PM CDT | Tornado Warning | OUN | Cotton, Stephens | 27 min |
| Aug 18, 9:45 PM CDT | Tornado Warning | OUN | Comanche | 30 min |
| Aug 19, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Caddo | 33 min |
| Aug 19, 12:34 AM CDT | Wind Advisory | OUN | Blaine, Caddo, Canadian, Cleveland, Comanche, Cotton and 13 more | 6 hr |
| Aug 19, 12:45 AM CDT | Severe Thunderstorm Warning | OUN | Caddo | 45 min |
| Aug 19, 1:27 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian | 48 min |
| Aug 19, 1:59 AM CDT | Tornado Warning | OUN | Caddo, Canadian | 31 min |
| Aug 19, 2:01 AM CDT | River Flood Warning | OUN | Custer, Washita | 13 hr |
| Aug 19, 2:14 AM CDT | Severe Thunderstorm Warning | OUN | Blaine | 46 min |
| Aug 19, 2:18 AM CDT | Severe Thunderstorm Warning | OUN | Grady | 57 min |
| Aug 19, 2:27 AM CDT | River Flood Warning | OUN | Caddo, Kiowa, Washita | 54 hr |
| Aug 19, 2:27 AM CDT | River Flood Warning | OUN | Caddo, Garvin, Grady | 4 days |
| Aug 19, 2:28 AM CDT | Severe Thunderstorm Warning | OUN | Canadian | 47 min |
| Aug 19, 2:35 AM CDT | Tornado Warning | OUN | Canadian | 25 min |
| Aug 19, 2:55 AM CDT | Severe Thunderstorm Warning | OUN | Blaine | 50 min |
| Aug 19, 3:15 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 60 min |
| Aug 19, 3:19 AM CDT | Tornado Warning | OUN | Grady | 26 min |
| Aug 19, 3:46 AM CDT | Severe Thunderstorm Warning | OUN | Blaine | 44 min |
| Aug 19, 3:53 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 52 min |
| Aug 19, 3:58 AM CDT | Severe Thunderstorm Warning | OUN | Stephens | 47 min |
| Aug 19, 4:23 AM CDT | River Flood Warning | OUN | Blaine, Canadian | 13 hr |
| Aug 19, 4:29 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 61 min |
| Aug 19, 4:55 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 50 min |
| Aug 19, 5:05 AM CDT | River Flood Warning | OUN | Blaine, Caddo, Canadian, Custer | 41 hr |
| Aug 19, 5:13 AM CDT | River Flood Warning | OUN | Canadian | 69 hr |
| Aug 19, 5:29 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 91 min |
| Aug 19, 5:34 AM CDT | River Flood Warning | OUN | Grady | 16 hr |
| Aug 19, 6:05 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 4 days |
| Aug 19, 7:20 AM CDT | River Flood Warning | OUN | Canadian, Oklahoma | 4 days |
| Aug 19, 8:15 AM CDT | River Flood Warning | OUN | Oklahoma | 5 days |
| Aug 19, 8:15 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 5 days |
| Aug 19, 8:56 AM CDT | River Flood Warning | OUN | Canadian, Cleveland, Grady, McClain | 49 hr |
| Aug 19, 9:02 AM CDT | River Flood Warning | OUN | Kingfisher | 19 hr |
| Aug 19, 9:26 AM CDT | River Flood Warning | OUN | Grady | 5 days |
| Aug 19, 9:40 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie | 50 min |
| Aug 19, 10:22 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 42 hr |
| Aug 19, 4:05 PM CDT | River Flood Warning | OUN | Garvin | 5 days |
| Aug 19, 5:08 PM CDT | River Flood Warning | OUN | Logan | 23 hr |
Nearby
River Flood Warnings in Oklahoma, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.